# SDR ASAA2022100840205

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 1,878 hours, 562 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL360 VTK APPEARED ON FO'S NAV DISPLAY. LNAV DISENGAGED AND AUTOPILOT WENT INTO CWS. AFTER 30 SECONDS, VTK CLEARED AND RESUMED NORMAL OPS. GROUNDED - YES. PER B737-9 IFIM 31-00-00-810-803, OMF IFDE LOGGED MSG FO VTK FLAG 34-69002. REF IFIM 34-61-00-810-837, VERIFIED OMF FDE MSG 34-69002 NOT ACTIVE. CONFIRMED FMCS SENSOR STATUS PAGE OK.
